# SDR CA040323002

- Difficulty date: March 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 9603001153
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON DECENT. WHEN GEAR DOWN WAS SELECTED DOWN GRINDING NOISES WERE HEARD IN THE CABIN AND THE NOSE DOWN AND LOCKED LIGHT WAS NOT ILLUMINATED. EMERGENCY PROCEDURES WERE USED TO GET THE NOSE DOWN LOCKED LIGHT AND THE A/C WAS LANDED WITHOUT FURTHER INCIDENT. HYDRAULIC FLUID WSA NOTICED LEAKING IN THE POWER PACK AREA. THE A/C WAS FERRIED. ON CHANGING THE POWER PACK A CRACK WAS DISCOVERED ON THE PUMP BODY ON THE OPPOSITE END FROM THE MOTOR.
